# SDR CALA0100152

- Difficulty date: February 22, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N14840
- Make and model: Doug DC-9-82
- Aircraft serial: 49580
- Aircraft time: 43,820 hours, 21,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001193
- Condition: Inoperative
- Location: Entry Door
- Component: Grimes
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD ENTRY PORTABLE EMERGENCY LIGHT WAS FOUND INOPERATIVE.  THE PORTABLE EMERGENCY LIGHT WAS REMOVED AND REPLACED IAW MM 33-53-01.
